# SDR CA020613003

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION IT WAS FOUND THAT THE ELT WOULD ACTIVATE WITH ANY SLIGHT BUMP.  UNIT WAS RETURNED TO THE MANUFACTURER FOR REPAIR.
